# SDR SWAA2022021757142

- Difficulty date: August 16, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 49,652 hours, 29,183 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H TRANSITION ANGLE HAS CORROSION AROUND NUTPLATE HOLES MARKED AT STA. 792 TO STA.727D / REMOVED AND REPLACED L/H TRANSITION ANGLE STA. 727 TO STA. 792 IAW SRM 51-40-02.
